Feeling good

I keep reading all your advice and take on this advice. Thank you all.

I am now down to 4 m pred. And almost two year since start of pmr and gca, feel as if the pain has gone,do I still carry on slowly reducing. Can this disappear overnight as it arrived in my case? I have just been diagnosed with gallstones (painful to say the least). Not very much I can eat now, and worried how all this will affect my pmr and gca. See a consultant about an op on the 24th. But no appointment with rheumatologist until August.

Living on porridge and bananas, yoghurt soft fruit and baked potato and beans. All very bland to painful to eat much else.

Many thanks . Ann Theresa.

8 Replies

oldestnewest
  • There is no reason you should not slowly continue to reduce if you feel OK to do so. I thought that in my case the PMR had gone at one point, but on reducing I discovered it had not!!

    Gallstones are incredibly painful, I hope you can get them sorted out.

  • Thanks I will take it slowly. Ann Therese

  • Even if your PMR has gone, and it might have, you still need to reduce slowly for two reasons really.

    A. Your body is reliant on Pred after 2 years, and you cannot suddenly stop it, you need to wean yourself off it gently to prevent withdrawal pains, and to enable your adrenal glands to get back up to speed.

    B. Your PMR may not be gone completely, if it hasn't, you're more likely to catch it before it becomes a problem by going slowly.

    Do hope you get your gallstones sorted soon.

  • Thank you I will take it slowly

  • Yes, you continue to reduce slowly - because your body has to get its act together to produce its own corticosteroid cortisol. That also takes time.

    Yes, the autoimmune bit could switch off from one day to the next just as it apparently came - but I wouldn't assume that that had happened! As DL says - better safe than sorry!

    Hope the gallstones are dealt with suitably!

  • O.k. Thanks for that.

  • Although a better answer than the reply's already given I do want to say thank you for your post that gives us who are away off from recovery a light at the end of the tunnel. It will be great to hear that you have the other issue with the stone taken care of and also I look forward to hearing on no Prednisone in the future. Wishing you well.

  • Thanks, I will stay at 4 for a few weeks,then see how I feel.

You may also like...